IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev LQE Conf / Next LQE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Lasers and Quantum Electronics (LQE) [schedule] [select]
Chair Hiroyuki Tsuda (Keio Univ.)
Vice Chair Shinji Matsuo (NTT)
Secretary Kazunori Shinoda (Hitachi), Yu Tanaka (Fujitsu Labs.)

{INFOMESITEM}
Conference Date Thu, Dec 13, 2012 09:30 - 17:00
Topics  
Conference Place Kikai-Shinko-Kaikan building 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Dec 13 AM 
09:30 - 17:00
  09:30-09:35 Opening Address ( 5 min. )
(1) 09:35-10:00 Gain characterization of 19-stacked InGaAs/GaAs quantum dot laser diode fabricated by ultrahigh rate MBE growth technique LQE2012-121 Fumihiko Tanoue, Hiroharu Sugawara (Tokyo Metropolitan Univ.), Kouichi Akahane, Naokatsu Yamamoto (NICT)
(2) 10:00-10:25 Surface Emitting Laser using Polymer Optical Circuit LQE2012-122 Takeru Amano, Fumio Sasaki, Shigeya Ukita, Motohiro Suzuki, Masahiro Aoyagi, Kazuhiro Komori (AIST)
(3) 10:25-10:50 Low threshold operation of GaInAsP/InP lateral current injection type membrane laser LQE2012-123 Takahiko Shindo, Mitsuaki Futami, Kyohei Doi, Tomohiro Amemiya, Nobuhiko Nishiyama, Shigehisa Arai (Tokyo Tech)
  10:50-11:00 Break ( 10 min. )
(4) 11:00-11:25 Ultra-high-speed direct modulation of AlGaInAs semi-insulating buried-heterostructure distributed-reflector lasers LQE2012-124 Takasi Simoyama, Manabu Matsuda, Shigekazu Okumura, Ayahito Uetake, Mitsuru Ekawa, Tsuyoshi Yamamoto (Fujitsu Labs.)
(5) 11:25-11:50 1550nm/1310nm dual wavelength high power LD LQE2012-125 Shintaro Morimoto, Hiroshi Mori, Atsushi Yamada, Yasuaki Nagashima, Motoaki Fujita, Shinichi Onuki, Hiroaki Yoshidaya, Kazuaki Mise (Anritsu Devices)
(6) 11:50-12:15 Asymmetric Ridge-type Semiconductor Laser with a Selectively Formed Single-Sided Antiguiding Cladding Layer LQE2012-126 Masahiro Higaki, Takahiro Numai (Ritsumeikan Univ.)
  12:15-13:15 Lunch Break ( 60 min. )
  13:15-13:25 Ceremony of LQE Award ( 10 min. )
(7) 13:25-13:50 [Encouragement Talk]
Photonic-crystal lasers for creation of distinctive focus LQE2012-127
Kyoko Kitamura, Masaya Nishimoto, Kyosuke Sakai, Susumu Noda (Kyoto Univ.)
(8) 13:50-14:15 [Encouragement Talk]
Advances in Quantum Dot Lasers on Silicon Substrates by Wafer Bonding LQE2012-128
Katsuaki Tanabe, Yasuhiko Arakawa (Univ. Tokyo)
(9) 14:15-14:40 III-V/Si Direct Bonding by N2 Plasma Surface Activation and Its Application to Hybrid Laser LQE2012-129 Yusuke Hayashi, Ryo Osabe, Keita Fukuda, JoonHyun Kang, Yuki Atsumi, Nobuhiko Nishiyama, Shigehisa Arai (Tokyo Inst. Tech.)
(10) 14:40-15:05 Scattering phenomenon via Non-Lasing band in 2D Photonic Crystal Laser LQE2012-130 Kazuyoshi Hirose, Yoshitaka Kurosaka, Akiyoshi Watanabe, Takahiro Sugiyama (HPK), Yong Liang, Susumu Noda (Kyoto Univ.)
  15:05-15:15 Break ( 10 min. )
(11) 15:15-15:40 Hollow waveguide DBR lasers with 2D optical confinement structure toward athermal and narrow linewidth operation LQE2012-131 Hideaki Yamakawa, Tomohiro Akutsu, Takahiro Sakaguchi, Fumio Koyama (TITECH)
(12) 15:40-16:05 Full-band Injection-Locking Properties of a Monolitically Integrated Tunable Laser with Single Stripe Structure LQE2012-132 Aaron Albores-Mejia, Haruhiko Kuwatsuka (AIST), Toshimitsu Kaneko, Katsumi Uesaka, Hajime Shoji (SEI), Hiroshi Ishikawa (AIST)
(13) 16:05-16:30 1550nm AlGaInAs/InP Widely Tunable BH Laser based on Arrayed DFB LQE2012-133 Norihiro Iwai, Masaki Wakaba, Masako Kobayakawa, Kazuaki Kiyota, Tatsuro Kurobe, Go Kobayashi, Tatsuya Kimoto, Toshikazu Mukaihara, Noriyuki Yokouchi, Akihiko Kasukawa (Furukawa Electric)
(14) 16:30-16:55 10.7Gbps-80km Fiber Transmission of Full C-band Tunable TOSA with LGLC Tunable Laser LQE2012-134 Kazuhiko Naoe, Atsushi Nakamura, Noriko Sasada, Akira Nakanishi, Yasushi Sakuma, Katsuya Motoda, Takeshi Yamashita, Tomohiko Yahagi (Oclaro), Takanori Suzuki, Hideo Arimoto, Shigehisa Tanaka (Hitachi CRL)
  16:55-17:00 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
LQE Technical Committee on Lasers and Quantum Electronics (LQE)   [Latest Schedule]
Contact Address Kazunori Shinoda (Hitachi)
TEL +81-42-323-1111
E-: nv

Yu Tanaka (Fujitsu)
TEL: 046-250-8251
E-: _ 
Announcement Homepage of LQE is http://www.ieice.org/~lqe/jpn/


Last modified: 2012-10-22 15:53:17


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to LQE Schedule Page]   /  
 
 Go Top  Go Back   Prev LQE Conf / Next LQE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan